RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Ural Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Ural Math. J., 2018, том 4, выпуск 1, страницы 63–73 (Mi umj56)  

Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints

A. A. Shaburov

Ural Federal University named after the First President of Russia B. N. Yeltsin, Ekaterinburg

Аннотация: The paper deals with the problem of optimal control with a convex integral quality index for a linear steady-state control system in the class of piecewise continuous controls with smooth control constraints. In a general case, to solve such a problem, the Pontryagin maximum principle is applied as the necessary and suficient optimum condition. The main difference from the preceding article [10] is that the terminal part of the convex integral quality index depends not only on slow, but also on fast variables. In a particular case, we derive an equation that is satisfied by an initial vector of the conjugate system. Then this equation is extended to the optimal control problem with the convex integral quality index for a linear system with the fast and slow variables. It is shown that the solution of the corresponding equation as $\varepsilon\to0$ tends to the solution of an equation corresponding to the limit problem. The results obtained are applied to study a problem which describes the motion of a material point in Rnfor a fixed interval of time. The asymptotics of the initial vector of the conjugate system that defines the type of optimal control is built. It is shown that the asymptotics is a power series of expansion.

Ключевые слова: Optimal control, Singularly perturbed problems, Asymptotic expansion, Small parameter.

DOI: https://doi.org/10.15826/umj.2018.1.006

Полный текст: PDF файл (159 kB)
Полный текст: https:/.../112
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
Язык публикации: английский

Образец цитирования: A. A. Shaburov, “Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints”, Ural Math. J., 4:1 (2018), 63–73

Цитирование в формате AMSBIB
\RBibitem{Sha18}
\by A.~A.~Shaburov
\paper Asymptotic expansion of a solution for the singularly perturbed optimal control problem with a convex integral quality index and smooth control constraints
\jour Ural Math. J.
\yr 2018
\vol 4
\issue 1
\pages 63--73
\mathnet{http://mi.mathnet.ru/umj56}
\crossref{https://doi.org/10.15826/umj.2018.1.006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/umj56
  • http://mi.mathnet.ru/rus/umj/v4/i1/p63

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Перевод статьи
  • Ural Mathematical Journal
    Просмотров:
    Эта страница:44
    Полный текст:16
    Литература:5

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019